Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 5, Pages 685–701 (Mi zvmmf2559)  

This article is cited in 11 scientific papers (total in 11 papers)

A block-grid method of increased accuracy for solving Dirichlet's problem for Laplace's equation on polygons

A. A. Dosiev

Baku

Full text: PDF file (1613 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:5, 591–604

Bibliographic databases:
UDC: 519.632.4
MSC: Primary 65N06; Secondary 65N15, 35J05
Received: 21.06.1993

Citation: A. A. Dosiev, “A block-grid method of increased accuracy for solving Dirichlet's problem for Laplace's equation on polygons”, Zh. Vychisl. Mat. Mat. Fiz., 34:5 (1994), 685–701; Comput. Math. Math. Phys., 34:5 (1994), 591–604

Citation in format AMSBIB
\Bibitem{Dos94}
\by A.~A.~Dosiev
\paper A block-grid method of increased accuracy for solving Dirichlet's problem for Laplace's equation on polygons
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 5
\pages 685--701
\mathnet{http://mi.mathnet.ru/zvmmf2559}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1275590}
\zmath{https://zbmath.org/?q=an:0832.65113}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 5
\pages 591--604
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PJ97800004}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2559
  • http://mi.mathnet.ru/eng/zvmmf/v34/i5/p685

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Comput. Math. Math. Phys., 42:6 (2002), 832–849  mathnet  mathscinet  zmath
    2. Dosiyev A., “The High Accurate Block-Grid Method for Solving Laplace's Boundary Value Problem with Singularities”, SIAM J. Numer. Anal., 42:1 (2004), 153–178  crossref  mathscinet  zmath  isi
    3. Volkov E.A., Dosiyev A.A., “A High Accurate Composite Grid Method for Solving Laplace's Boundary Value Problems with Singularities”, Russ. J. Numer. Anal. Math. Model, 22:3 (2007), 291–307  crossref  mathscinet  zmath  isi  elib
    4. Dosiyev A.A., Buranay S.C., “On the Order of Maximum Error of the Finite Difference Solutions of Laplace's Equation on Rectangles”, Anziam J., 50:1 (2008), 59–73  crossref  mathscinet  zmath  isi
    5. Dosiyev A.A., Buranay S.C., “On Solving the Cracked-Beam Problem by Block Method”, Commun. Numer. Methods Eng., 24:11 (2008), 1277–1289  crossref  mathscinet  zmath  isi  elib
    6. Dosiyev A.A., Mazhar Z., Buranay S.C., “Block Method for Problems on l-Shaped Domains”, J. Comput. Appl. Math., 235:3 (2010), 805–816  crossref  mathscinet  zmath  isi  elib
    7. Dosiyev A.A., Buranay S.C., Subasi D., “The Block-Grid Method for Solving Laplace's Equation on Polygons with Nonanalytic Boundary Conditions”, Bound. Value Probl., 2010, 468594  crossref  mathscinet  zmath  isi
    8. Dosiyev A.A., Buranay S.C., “A Fourth-Order Block-Grid Method for Solving Laplace's Equation on a Staircase Polygon with Boundary Functions in $C^{k,\lambda}$”, Abstract Appl. Anal., 2013, 864865  crossref  mathscinet  isi
    9. Dosiyev A.A., “The Block-Grid Method for the Approximation of the Pure Second Order Derivatives for the Solution of Laplace's Equation on a Staircase Polygon”, J. Comput. Appl. Math., 259:A (2014), 14–23  crossref  mathscinet  zmath  isi  elib
    10. Dosiyev A.A., Celiker E., “Approximation on the Hexagonal Grid of the Dirichlet Problem For Laplace's Equation”, Bound. Value Probl., 2014, 73  crossref  mathscinet  zmath  isi  elib
    11. Dosiyev A.A., “A Method of Harmonic Extension For Computing the Generalized Stress Intensity Factors For Laplace'S Equation With Singularities”, Comput. Math. Appl., 75:5 (2018), 1767–1777  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:209
    Full text:74
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021